May 22, 2006
Hi Doctor Thanks for your informative site. I am a 38 year old male who has been positive 5 years. I have been on sustiva and truvada with good success. CD4 is 450 and still climbing. The reason for my post is that I have had over the last several days pain on the roof of my mouth(like a pizza burn) and today developed in the middle of my tongue a raised blister that is quite painful. Is this a side effect of my medication? Is HIV responsible? If not, any other ideas as it is painful and if there is something i can do about would love too. Thanks again Larry
| Response from Dr. Henry
The tongue/moth sore you describe would be unlikely to be due to either one of your HIV Medications or HIV itself. Apthous ulcers,herpes simplex, other infections, chemical or heat injury and other conditions can cause a painful sore ont he tongue/roof of mouth. Relief can often be provided by a topical anesthetic plus someimes a topical steroid after you have been evaluated by your HIV specialist or ENT specialist. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- What Does Herpes Look Like For A Male?
- What Does Male Genital Herpes Look Like?
- What Does Herpes Discharge Look Like?
- What Can You Take After You Have Shingles To Keep From Getting It Again?
- What Are The Chances Of Spreading Herpes With No Symptoms?
- What Are The Chances Of Getting Herpes Or Warts From A Safe Exposure With A Prostitute?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.